| Model Number |
7841 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead was not successfully implanted due to unknown product performance anomaly.A rv lead of the different model was successfully implanted.No adverse patient effects were reported.